# SDR DALA2017061304715

- Difficulty date: June 1, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 52,229 hours, 17,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER DAMAGED, ROW 40.    REPLACED EMERGENCY EXIT COVER.
